Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 305, NWS Atlanta, GA

July 24, 2015Morgan County, Newton County, Walton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 24, 2015, 9:25 PM EDT for Morgan County, Newton County, Walton County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2015, 9:25 PM EDT (01:25 UTC)
Expired
Jul 24, 2015, 10:15 PM EDT
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Morgan County, GA, Newton County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 78 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
136 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1761 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

022 
WUUS52 KFFC 250125
SVRFFC
GAC211-217-297-250215-
/O.NEW.KFFC.SV.W.0305.150725T0125Z-150725T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
925 PM EDT FRI JUL 24 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WALTON COUNTY IN NORTH CENTRAL GEORGIA...
  NEWTON COUNTY IN NORTH CENTRAL GEORGIA...
  SOUTHWESTERN MORGAN COUNTY IN NORTH CENTRAL GEORGIA...

* UNTIL 1015 PM EDT

* AT 924 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OXFORD...OR
  NEAR COVINGTON...MOVING SOUTH AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CONYERS...MONROE...COVINGTON...SOCIAL CIRCLE...OXFORD...
  PORTERDALE...WALNUT GROVE...RUTLEDGE...NEWBORN...MANSFIELD...
  BETWEEN...JERSEY...STEWART...GUM CREEK...ALMON...CAMPTON...
  EBENEZER...HARD LABOR CREEK STATE PARK...BRICK STORE AND PANNELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3345 8346 3344 8355 3353 8368 3348 8368
      3350 8371 3349 8371 3348 8374 3345 8377
      3344 8382 3342 8384 3341 8384 3340 8390
      3348 8395 3349 8397 3380 8390 3388 8372
TIME...MOT...LOC 0124Z 000DEG 31KT 3365 8386 

HAIL...1.00IN
WIND...60MPH
 
$$
KOVACIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 8:15 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jul 24, 8:15 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
815 PM EDT FRI JUL 24 2015

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
FORECAST PERIOD RELATIVELY QUIET AS WARM SEASON HYBRID CAD WEDGE
IMPINGING UPON AREA FROM THE NE AS WEAK PARENT HIGH SHIFTS EAST OF
THE OHIO VALLEY AND UPPER RIDGE BUILDS IN FROM WEST. MAIN FOCUS FOR
ANY CONVECTIVE INITIATION WILL BE FROM FRONTOGENETIC FORCING WITH
WEDGE FRONT PUSHING SW AND ANY DIURNAL EFFECTS MAINLY IN CENTRAL
GEORGIA WHERE GREATER INSTABILITY AXIS REMAINS. STORM POTENTIAL AS A
WHOLE IS LESS THAN PREVIOUS DAYS AND NOT EXPECTING ANYTHING
SIGNIFICANT ASIDE FROM AN ISOLATED STRONG STORM OR TWO THROUGH
SATURDAY. WHILE PROGGED THERMAL PROFILES INDICATE DRYING OF THE
COLUMN FROM THE NW...CAPE IS SOMEWHAT GREATER FOR SATURDAY BUT
COVERAGE LOOKS TO BE ON THE LOW END. AFOREMENTIONED WEDGE FRONT MAY
SERVE TO FOCUS SHOWER OR ISOLATED STORM DEVELOPMENT IN CENTRAL
PORTIONS OF THE AREA FROM NORTH TO SOUTH.

FOR TEMPS...BLEND OF GUIDANCE HAS VERIFIED WELL RECENTLY AND RESULTS
IN NEAR NORMAL VALUES OF MAX TEMPS IN THE LOW 90S FOR MUCH OF THE
AREA AND LOW 70S FOR MIN TEMPS. RESULTANT DEWPOINT DEPRESSIONS
CANNOT RULE OUT SOME PATCHY FOG NEAR SUNRISE BY SATURDAY MORNING.

BAKER

.LONG TERM /SUNDAY THROUGH FRIDAY/...
NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. MEDIUM RANGE
MODELS AGREE ON DRIER AND SEASONAL WEATHER THROUGH THE BEGINNING
OF NEXT WEEK AS THE UPPER- LEVEL RIDGE BUILDS BACK TO THE EAST.
LOW-LEVEL FLOW REMAINS EASTERLY WHICH WILL HELP TO MODERATE
TEMPERATURES SOMEWHAT. SOME DIVERGENCE BETWEEN THE GFS AND ECMWF
IN THE LATTER PORTION OF THE EXTENDED FORECAST PERIOD BUT BOTH
POINT TO A RETURN TO BETTER PRECIPITATION CHANCES AS THE UPPER
RIDGE RETREATS BACK TO THE WEST FOR THE SECOND HALF OF THE WEEK
ALLOWING FOR BETTER RAIN CHANCES EACH DAY...WITH A GENERAL DIURNAL
BIAS.

01

&&

.AVIATION...
00Z UPDATE...
CONVECTION STILL LINGERING KCSG/KMCN AREAS BUT SHOULD GRADUALLY DISSIPATE.
SHOULD BE VFR OVERNIGHT BUT SOME MVFR FOG IS POSSIBLE AFTER 08Z.
CUMULUS FIELD AGAIN SATURDAY BKN030 TO 040 WITH DIURNAL CONVECTION EXPECTED.
WINDS INITIALLY NNW AROUND 6-9 KTS WITH NE SHIFT AFTER ABOUT 02Z AND LIGHT
TO CALM OVERNIGHT...BECOMING MORE EAST TO SE FOR SATURDAY.

//ATL CONFIDENCE...00Z UPDATE...
HIGH ON ALL ELEMENTS EXCEPT MEDIUM ON NORTHEAST WINDS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  93  71  93 /  20  20  10  10
ATLANTA         74  91  74  93 /  20  20  10  10
BLAIRSVILLE     65  86  65  86 /  20  20  20  20
CARTERSVILLE    71  92  71  93 /  20  20  10  10
COLUMBUS        75  95  76  94 /  30  20  10  10
GAINESVILLE     72  90  72  91 /  20  20  10  10
MACON           72  95  71  94 /  30  20  10  10
ROME            70  93  70  92 /  20  20  10  10
PEACHTREE CITY  70  92  70  92 /  20  20  10   5
VIDALIA         73  94  70  95 /  40  20  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....01
AVIATION...41
Hazardous weather outlook, Jul 24, 6:48 PM EDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT FRI JUL 24 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-252300-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
648 PM EDT FRI JUL 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING AS A WEAK COLD
FRONT CONTINUES TO PUSH SOUTH ACROSS THE STATE. THE BEST CHANCE
WILL BE ACROSS CENTRAL GEORGIA. THUNDERSTORM ACTIVITY SHOULD
DIMINISH OVERNIGHT AS DRIER AIR MOVES INTO THE AREA.

WEATHER HAZARDS EXPECTED...

LIGHTNING AND BRIEF HEAVY RAIN CAN BE EXPECTED WITH THE
THUNDERSTORMS. SEVERE STORMS ARE NOT EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY AND SUNDAY...WITH
A DRIER AIR MASS HELPING TO SUPPRESS WIDESPREAD DEVELOPMENT.
SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY THROUGH THURSDAY AS
MOISTURE BEGINS TO INCREASE FROM THE NORTH.

WEATHER HAZARDS EXPECTED...

THE MAIN HAZARDS WILL BE FREQUENT LIGHTNING...GUSTY WINDS AND LOCALLY
HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 24, 7:58 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
758 PM EDT FRI JUL 24 2015

GAZ091-092-102>104-250030-
WEBSTER GA-MARION GA-SUMTER GA-STEWART GA-SCHLEY GA-
758 PM EDT FRI JUL 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...SOUTHERN MARION...
NORTHWESTERN SUMTER...NORTHEASTERN STEWART AND SOUTHWESTERN SCHLEY
COUNTIES UNTIL 830 PM EDT...

AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM 7 MILES SOUTHWEST OF
BUENA VISTA TO NEAR ELLAVILLE...AND MOVING SOUTH AT 55 MPH.

  HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ELLAVILLE...PRESTON...RICHLAND...PLAINS...PUTNAM...SEMINOLE...
FRIENDSHIP...CHURCH HILL...BROOKLYN...WALLS CROSSING...ZELLOBEE...
DUMAS AND DRANEVILLE.

LAT...LON 3203 8477 3223 8469 3223 8466 3230 8466
      3233 8465 3225 8431 3197 8438
TIME...MOT...LOC 2357Z 350DEG 47KT 3227 8464 3220 8439

KOVACIK
Special weather statement, Jul 24, 8:33 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
833 PM EDT FRI JUL 24 2015

GAZ090-102>104-250115-
WEBSTER GA-SUMTER GA-STEWART GA-CHATTAHOOCHEE GA-
833 PM EDT FRI JUL 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...SOUTHWESTERN SUMTER...
STEWART AND SOUTHWESTERN CHATTAHOOCHEE COUNTIES UNTIL 915 PM EDT...

AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM 6 MILES SOUTHEAST OF FORT
BENNING/LAWSON ARMY AIR FLD TO NEAR PLAINS...AND MOVING SOUTH AT 80
MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LUMPKIN...PRESTON...RICHLAND...PLAINS...WESTON...SEMINOLE...OMAHA...
SANFORD...CROXTON CROSSROADS...BROOKLYN...TROUTMAN...CHARLES...
LOUVALE...PROVIDENCE CANYON STATE PARK...WESTVILLE...KIMBROUGH...
CENTERPOINT...JAMESTOWN/SOUTH FORT BENNING...LEVERETTS AND DUMAS.

LAT...LON 3197 8444 3192 8446 3192 8487 3195 8496
      3198 8496 3199 8505 3217 8502 3219 8497
      3222 8498 3222 8493 3225 8492 3226 8489
      3230 8494 3232 8500 3235 8500 3204 8433
      3192 8428 3192 8434 3190 8434 3190 8437
TIME...MOT...LOC 0032Z 344DEG 68KT 3227 8491 3200 8432

KOVACIK
Special weather statement, Jul 24, 9:08 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
908 PM EDT FRI JUL 24 2015

GAZ046>049-059-250145-
MORGAN GA-NEWTON GA-JASPER GA-ROCKDALE GA-WALTON GA-
908 PM EDT FRI JUL 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN...NEWTON...
NORTHWESTERN JASPER...NORTHEASTERN ROCKDALE AND WALTON COUNTIES UNTIL
945 PM EDT...

AT 908 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WALNUT GROVE...OR 8 MILES SOUTHWEST OF
MONROE...MOVING SOUTH AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CONYERS...MONROE...COVINGTON...SOCIAL CIRCLE...OXFORD...PORTERDALE...
WALNUT GROVE...NEWBORN...MANSFIELD...BETWEEN...JERSEY...GEORGIA
INTERNATIONAL HORSE PARK...STEWART...GUM CREEK...ALMON...ROCKY
PLAINS...STARRSVILLE...BRICK STORE...BIG HAYNES CREEK PARK AND
HERNDONVILLE.

LAT...LON 3383 8377 3350 8355 3340 8390 3342 8391
      3377 8397
TIME...MOT...LOC 0108Z 338DEG 25KT 3373 8384

KOVACIK
Special weather statement, Jul 24, 9:17 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
917 PM EDT FRI JUL 24 2015

GAZ102-250145-
STEWART GA-
917 PM EDT FRI JUL 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STEWART COUNTY UNTIL 945
PM EDT...

AT 917 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LUMPKIN...MOVING SOUTH AT 35 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LUMPKIN...OMAHA...SANFORD...FLORENCE MARINA STATE PARK...PROVIDENCE
CANYON STATE PARK...WESTVILLE AND TROUTMAN.

LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
      3195 8496 3198 8496 3198 8501 3197 8504
      3199 8504 3199 8506 3202 8505 3206 8506
      3215 8502 3201 8465 3192 8466 3193 8468
      3192 8469
TIME...MOT...LOC 0117Z 000DEG 31KT 3201 8486

KOVACIK

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:33 PM EDTSpecial Weather StatementFFCStewart, Webster42 min
Jul 24, 9:08 PM EDTSpecial Weather StatementFFCNewton37 min
Jul 24, 9:17 PM EDTSpecial Weather StatementFFCStewart28 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.